See Alike in...

Alike App

Browser

Rene5121

687d

has anyone had eye trouble taking hydroxychloroquine

Top reply
    • Randa

      687d

      My eye sight has actually improved lol idk how. But my Dr won't continue to refill my meds unless I see the eye Dr at least once a year to be checked for any issues.

    • MissThing

      686d

      well definitely get checked out every year to make sure with your eye doctor and discuss you're conditions medications and concerns with your primary and make sure to have an eye doctor as well so they can find a problem if there is one. Have you always had bad or good eye sight??

    • Randa

      687d

      My eye sight has actually improved lol idk how. But my Dr won't continue to refill my meds unless I see the eye Dr at least once a year to be checked for any issues.

    • Thatgirl

      687d

      I’ve heard of it as a side effect. I’ve been taking it since 2016. I’ve gotten tested every year and haven’t had issues. For sure get tested, and make sure it’s by a specialists an ophthalmologist. 👍

    • MissThing

      687d

      I take hydrochloroquine for my lupus. I take 200 mgs daily.

    • MissThing

      687d

      I take hydrochloroquine for years since 2016 my eye sight is is good ive always had good eye sight though. I get tested every 6 months to a year for my eyes because the medicine can cause cataracts behind the eyes. Which is why I go to my eye doctor every 6 months to a year.

      • Rene5121

        687d

        @MissThing I hope its that it has been a while since I have been to the eye Dr and not the hydroxychloroquine or my lupus

    • Rene5121

      687d

      I don't have glasses yet. but my eyes have gotten so bad since I started. now I need to see the eye doctor. because my doctor said that a side effect

    • Jux

      687d

      I take it but I’m not sure if I have eye trouble since I already wear glasses. My eye sight has gotten worse but I’m not sure if it’s from the medicine or not :/

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion